# SDR UIEA2019121986105

- Difficulty date: December 18, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 76,253 hours, 15,110 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Condition: Broken
- Location: Fire Loop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FIRE LOOP 1 STATUS MESSAGE.  FOUND A BROKEN TERMINAL LOG ON RIGHT ENGINE LOWER FWD FIRE LOOP 1.  REPAIRED IAW SWPM 20-30-00. OPS CHECKED GOOD IAW AMM 26-11-00,
